MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8400D
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during start-up the device would not calibrate.There was no patient involvement.
 
Additional Manufacturer Narrative
Device evaluation: one device was received.Device was visually and functionally tested but the customer reported issue was unable to be confirmed.The cause of the issue is unknown.No further actions were required.No previous repairs were noted within the last 12 months.

Brand Name
BCI CAPNOGRAPHY MONITOR, CAPNOCHECK II, MODEL 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21147836
Report Number3012307300-2025-00662
Device Sequence Number9262852
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public(01)10610586036736(11)111011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8400D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown